# SDR DALA2022122908489

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N126DN
- Make and model: Airbus A321-211
- Aircraft serial: 10297
- Aircraft time: 3,919 hours, 1,699 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340 A FLIGHT ATTENDANT CALLED STATING SHE HAD SMELLED A BURNING SMELL. AFTER RUNNING THE SMOKE AND FUMES CHECKLIST THE SMOKE DISSIPATED WITH THE RIGHT PACK OFF. DISPATCHER AND MAINTENANCE WANTED THE CONFIGURATION UNCHANGED TO CONTINUE. BLOWER OVERIDE, EXTRACT OVERIDE, CAB FANS OFF, AFT ISOL VALVE OFF, GALLEY & CAB OFF, RIGHT PAC OFF SMOKE SMELL CONTINUED AT ROWS 17-23, STRONGEST AT ROW 20. C/W JIC 0550-2003 VERIFIED NO ODOR PRESENT. SUBMITTED ELECTRONIC SMOKE AND FUMES REPORT AND CONTACTED MCC NO FURTHER ACTION NECESSARY. INTERVIEWED FA STATED THERE WAS A PASSENGER IN THE AREA THAT HAD SEVERE BODY ODOR.
